Publication
Title
Exciton trapping in a periodically modulated magnetic field
Author
Abstract
Language
English
Source (journal)
Brazilian journal of physics / Sociedade Brasileira de Física. - São Paulo
Publication
São Paulo : 2002
ISSN
0103-9733
Volume/pages
32:2(2002), p. 310-313
ISI
000176522000016
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 12.07.2018
To cite this reference